# SDR SWAA2022020937183

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD STA 847 TO STA 867 RBL 22 HAS CORROSION. / REMOVED CORROSION AT AFT CARGO SHIELD STA 847 TO 867 RBL 22 IAW SRM 51-10-02-06-0 ORIG T .050 LOSS 0.008 REM .042 OUT OF LIMITS IAW SRM 53-60-15-1-A-1 FIG 103 DETAIL D REMOVED AND REPLACED PN 146A8127Y10 IAW DWG 146A0081 REV A SRM 51-40-02-060 ATAG WN5921
